T Nation

Shot Problem?

Whats up? I’m currently taking 500 mg Test. e./ 600 mg Eq. a week—2 shots a week. I’m starting my 4th week today, but my last quad shot was weird. There was no pain @ the time of the shot or couple days after the shot. 5 days post shot my leg began getting extremely sore. No red streaks or puss, just a hard knot.

I tried applying heat but the soreness remains. The knot doesn’t seem as big but there is still a tightness like from swelling. Just wondering if anyone else had something like this happen? I plan to head to the dr. if it doesn’t get better by the end of the week. Appreciate the help

Your gonna die!!!

LOL just kiddin pimp. You should be fine. Legs tend to be a bit fiberous and nerves all over the damn place. Keep us posted man and I hope you are up and running soon.
\

bis

In my opinion quad shots are some of the most painful. Calf shots are also painful from what I’ve heard. I’ve had pain that has lasted up to a week from a quad shot. How many cc’s are you shooting in one spot? The pain will definately increase as the volume of the shot increases. Water-based injectables such as Winstrol and test suspension will cause more pain, but pain will subside faster. It’s not uncommon for injections of 2cc’s or more of an oil based steroid to cause pain and swelling for around a week after the shot.

Appreciate the replies. Everything is fine, just did another one in the same thigh. It just worried me b/c never had that happen and the real pain didn’t begin till so long after the initial shot, by the way its 2cc’s. Again thanks for the help guys.

If you tighten up - it can make it sore. I do that sometimes - it’s almost involuntary. My will tighten up my quad or my delt, and it will start being sore a few days after the shot. I have never noticed it knotting up like you describe, but the pain onset is similar.